# SDR SIMA20151121006

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 38,771 hours, 35,619 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT AFT FRAME HAS AREA OF CORR0SION ABOVE THE FLOOR LINE.  REPAIRED THE SERVICE DOOR CUT OUT AFT FRAME, ABOVE THE FLOOR LINE IAW SRM 53-00-04, 51-40-02.
